|HIV meds and changes in reading ability
Jul 1, 2012
Does HIV drugs affect my ability to read? I find it very difficult to read lately.
| Response from Dr. Fawcett
Thanks for writing. I don't know of any studies relating changes in reading ability to HIV drugs or HIV itself, but it is well-documented that there can be changes in cognitive functioning as a result of both. Speak with your physician about these changes. You may be referred for neuropsychological testing which could document any cognitive changes that might be occurring.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Cough After Sex With Stripper Condom Broke Worried I Have HIV
- Itchy Skin After Kissing Cold Sore Sign Of HIV AIDS
- Pain In Penis After Protected Anal Sex Does It Mean I Have HIV
- Human Immunodeficiency Virus Linked To Osteoarthritis
- Can Chlamydia Cause Pain During Sex?
- Can You Get Genital Warts From Having Oral Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.